Document Type

Article

Journal/Book Title/Conference

Applied General Topology

Volume

12

Issue

2

Publisher

Poli Paper

Publication Date

10-1-2011

First Page

175

Last Page

185

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Abstract

The approach we present is a modification of the Morse theory for unital C*-algebras. We provide tools for the geometric interpretation of noncommutative CW complexes. Some examples are given to illustrate these geometric information. The main object of this work is a classification of unital C*-algebras by noncommutative CW complexes and the modified Morse functions on them.

Share

COinS